# SDR FDEA202105151313

- Difficulty date: May 15, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,580 hours, 41,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11856272742
- Condition: Damaged
- Location: Bs 603 S19l
- Part time: 81,574 hours, 41,274 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LOADING OPERATIONS AT IND, A LOADER STRUCK THE FUSELAGE BELOW THE MAIN CARGO DOOR  AND BOLT PUSHED A HOLE INTO THE FUSELAGE WITH A CORRESPONDING DENT IN THE IMPACT AREA  (STA 603.5 AND STRINGER 19L) JUST ABOVE A SKIN SPLICE NEAR THE AFT CORNER OF THE MCD. MINOR REPAIR TO THE FUSELAGE SKIN AS THE REPAIR CONSIST OF A FREEZE PLUG REPAIR  WITH SPECIAL CONDITIONS DUE TO THE LOCATION OF THE DAMAGE TO THE LAP JOINT. THIS REPAIR  WAS COORDINATED WITH THE STC HOLDER VTMAE AND IS APPROVED BY AN 8110-3. PERMANENT REPAIR TO BE   DONE AT   C-CHECK.
